Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 28, NWS Brownsville, TX
NWS Brownsville, TX issued this severe thunderstorm warning at Sep 13, 2014, 4:15 PM CDT for Kenedy County, Texas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 13, 2014, 4:15 PM CDT (21:15 UTC)
- Expired
- Sep 13, 2014, 5:00 PM CDT
- In force
- 45 min
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
County Kenedy County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 12:00Z, 9.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 860 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 604 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 128 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
353
WUUS54 KBRO 132115
SVRBRO
TXC261-132200-
/O.NEW.KBRO.SV.W.0028.140913T2115Z-140913T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
415 PM CDT SAT SEP 13 2014
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN KENEDY COUNTY IN DEEP SOUTH TEXAS.
* UNTIL 500 PM CDT
* AT 415 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING DAMAGING 60 MPH
WINDS...FROM SOUTHEASTERN KENEDY COUNTY TO SOUTHWESTERN KENEDY
COUNTY...MOVING NORTHWEST AT 35 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
RUDOLPH.
NORIAS.
ARMSTRONG.
BORDER PATROL.
HIGHWAY 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE WIND SPEEDS STRONG ENOUGH TO BRING
DOWN TREES AND POWER LINES AND DAMAGE OR DESTROY MOBILE HOMES AND
OUTBUILDINGS. PERSONS OUTDOORS OR IN VEHICLES SHOULD SEEK SAFETY
INSIDE A STURDY BUILDING UNTIL THE STORM PASSES. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2674 9745 2671 9745 2672 9742 2671 9745
2668 9745 2664 9770 2665 9796 2703 9797
2701 9757 2695 9753 2694 9755 2691 9750
2683 9747 2685 9755 2679 9749 2683 9746
2677 9746 2677 9747 2674 9741
TIME...MOT...LOC 2115Z 154DEG 30KT 2674 9751 2670 9772
2672 9790
$$
JGG2 follow-up statements
408
WWUS54 KBRO 132139
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
439 PM CDT SAT SEP 13 2014
TXC261-132200-
/O.CON.KBRO.SV.W.0028.000000T0000Z-140913T2200Z/
KENEDY-
439 PM CDT SAT SEP 13 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM CDT
FOR SOUTHERN KENEDY COUNTY...
AT 439 PM CDT... NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES
SOUTHEAST TO 19 MILES NORTH OF RAYMONDVILLE...MOVING NORTHWEST AT 35
MPH.
THESE STORMS ARE CAPABLE OF PRODUCING...
DAMAGING WINDS TO 70 MPH.
LOCATIONS IN THE WARNING INCLUDE...
NORIAS.
ARMSTRONG.
TURCOTTE.
HIGHWAY 77.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE WIND SPEEDS STRONG ENOUGH TO BRING
DOWN TREES AND POWER LINES AND DAMAGE OR DESTROY MOBILE HOMES AND
OUTBUILDINGS. PERSONS OUTDOORS OR IN VEHICLES SHOULD SEEK SAFETY
INSIDE A STURDY BUILDING UNTIL THE STORM PASSES. IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
PLEASE REPORT TORNADOES OR FUNNEL CLOUDS...WINDS OF 58 MPH OR
HIGHER...HAIL THE SIZE OF PENNIES OR LARGER...AND ANY WIND DAMAGE TO
YOUR NATIONAL WEATHER SERVICE IN BROWNSVILLE BY CALLING 956-504-1432.
&&
LAT...LON 2678 9746 2681 9774 2665 9785 2665 9787
2680 9796 2703 9797 2701 9757 2694 9754
2694 9755 2693 9753 2683 9749 2685 9755
2679 9749 2681 9748
TIME...MOT...LOC 2139Z 153DEG 32KT 2692 9761 2689 9779
2677 9786
$$
JGG240
WWUS54 KBRO 132157
SVSBRO
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
457 PM CDT SAT SEP 13 2014
TXC261-132208-
/O.EXP.KBRO.SV.W.0028.000000T0000Z-140913T2200Z/
KENEDY-
457 PM CDT SAT SEP 13 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KENEDY COUNTY WILL
EXPIRE AT 500 PM CDT...
AT 458 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THE STORMS
THAT PROMPTED THE WARNING HAVE WEAKENED AND WERE NO LONGER SEVERE...
THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
ADDITIONAL SEVERE WEATHER IS POSSIBLE AND NEW WARNINGS MAY BEE
ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR
DETAILS.
LAT...LON 2678 9746 2681 9774 2665 9785 2665 9787
2680 9796 2703 9797 2701 9757 2694 9754
2694 9755 2693 9753 2683 9749 2685 9755
2679 9749 2681 9748
TIME...MOT...LOC 2158Z 153DEG 32KT 2707 9770 2704 9788
2692 9795
$$
JGGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 2:00 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Sep 13, 2:00 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
200 PM CDT SAT SEP 13 2014
...FLASH FLOOD THREAT CONTINUES AS DEEP TROPICAL MOISTURE COMBINES
WITH A COLD FRONT...
.SHORT TERM /NOW THROUGH SUNDAY NIGHT/...
HAZARDS...
FLASH FLOODING...
BAND OF DEEP CONVECTION EMBEDDED WITH VERY DEEP AND RICH TROPICAL
MOISTURE TRAINING FROM EAST SOUTHEAST TO WEST NORTHWEST OVER THE
METROPOLITAN AREAS OVER THE NEXT SEVERAL HOURS. WILL BE A THREAT FOR
VERY HEAVY RAINFALL AND WILL LIKELY SEE AT LEAST SOME FLASH FLOODING
IN THE CITIES AND AN EXTREME EVENT IS AT LEAST POSSIBLE AS THE
ADVANCING FRONT PUSHES UP AGAINST THIS MOISTURE. LARGE AREA OF
STRATIFORM PRECIP CONTINUES BEHIND THE FIRST BAND. WILL CONTINUE
FLASH FLOOD WATCH FOR THE ZONES MENTIONED.
SEVERE WEATHER...
SMALL BUT NOT NEGLIGIBLE RISK FOR WIND DAMAGE/VERY BRIEF TORNADOES
WITH 0-1KM SHEAR AROUND 35 KNOTS ON THE NORTHERN EDGE AND JUST NORTH
OF THE ADVANCING BAND. RADAR HAS SHOWN AT LEAST SOME WEAK MID LEVEL
ROTATION BUT IT HAS NOT MADE IT CLOSE TO THE SURFACE. SOME CELLS
SHOWING BRIEF SIGNS OF MINIATURE SUPERCELL FORMATION. THIS THREAT
SHOULD DIMINISH LATE THIS AFTERNOON BUT MAY ADVANCE WELL INTO DEEP
SOUTH TEXAS.
COASTAL FLOODING/HIGH SURF...
TIDAL LEVELS RUNNING ABOUT A 0.7 FOOT RESIDUAL THIS AFTERNOON SO
WILL LEAVE THE COASTAL FLOOD ADVISORY IN PLACE. SURF VALUES APPEAR
TO BE CLOSE OR ABOVE ADVISORY CRITERIA SO WILL LEAVE THAT IN PLACE
AS WELL.
MARINE...
ROUGH SEAS AND STRONG WINDS IN ADDITION TO NUMEROUS THUNDERSTORMS
THROUGH THIS AFTERNOON/EVENING.
TONIGHT/SUNDAY...
FRONT WILL PUSH THROUGH AND CREATE AT LEAST SOME OVERRUNNING THIS
EVENING AND KEPT PRECIP CHANCES RELATIVELY HIGH. THE INFLUENCE OF IT
AND THE TROPICAL WAVE WANE TOMORROW BUT THERE STILL IS SUFFICIENT
MOISTURE FOR THE POPS INHERITED AND LEFT AS WAS.
.LONG TERM /MONDAY THROUGH FRIDAY/...A BROAD EASTERLY WAVE WILL
SHIFT WEST FROM SOUTH FLORIDA ACROSS THE GULF OVER THE NEXT COUPLE
OF DAYS. SOME STRENGTHENING WILL BE POSSIBLE...BUT SPIN UP PROB IS
LOW. THE FEATURE WILL BRING UNSETTLED WEATHER WEST TOWARD THE TEXAS
COAST SUNDAY NIGHT INTO MONDAY. BELIEVE CURRENT POPS OF 40 PERCENT
ALONG THE COAST ARE SOUND AND NEED NO CHANGE RIGHT NOW. COASTAL
TROUGHING WILL LINGER THROUGH MID WEEK...BUT AS MID LEVEL RIDGING
BUILDS UPSTREAM...CONDITIONS WILL STABILIZE SOMEWHAT...THOUGH NOT
COMPLETELY. WILL MAINTAIN A MENTION OF POPS THROUGH FRIDAY. WOULD
EXPECT SEASONAL WEATHER OTHERWISE.
&&
.MARINE...
NOW THROUGH SATURDAY NIGHT...
ROUGH SEAS WILL REMAIN POSSIBLE AS SOUTHEASTERLY FETCH PUSHES LONGER
PERIOD WAVES INTO THE GULF OF MEXICO. WIND SPEEDS WILL REMAIN AT OR
JUST BELOW ADVISORY CONDITIONS THROUGH THE AFTERNOON. SHOULD BE
BELOW CRITERIA BY THIS EVENING WITH MODERATE WINDS AND SEAS EXPECTED
SATURDAY NIGHT.
MONDAY THROUGH WEDNESDAY...EASTERLY WINDS WILL BE THE NORM THROUGH
THIS PERIOD WITH A SURFACE LOW MOVING ACROSS THE COASTAL WATERS
MONDAY AND EARLY TUESDAY WITH SURFACE TROUGHING PERSISTING INTO
WEDNESDAY. THIS WILL KEEP UNSETTLED WEATHER AROUND AS WELL WITH
SHOWERS AND THUNDERSTORMS POSSIBLE. SEAS WILL EXPERIENCE A SLOW FALL
FROM 4 FEET SUNDAY NIGHT TO 2-3 FEET BY WEDNESDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 78 87 78 89 / 50 40 30 40
BROWNSVILLE 76 88 76 90 / 50 40 40 40
HARLINGEN 75 89 75 91 / 50 40 40 40
MCALLEN 75 89 75 92 / 50 40 40 30
RIO GRANDE CITY 74 89 76 91 / 50 40 30 30
SOUTH PADRE ISLAND 79 86 79 88 / 50 40 40 40
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ248-252>257.
COASTAL FLOOD ADVISORY UNTIL 4 AM CDT SUNDAY FOR TXZ256-257.
HIGH SURF ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ256-257.
GM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR GMZ150-155-
170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
68/54/65Hazardous weather outlook, Sep 13, 4:08 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 408 PM CDT SAT SEP 13 2014 TXZ248>257-142115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 408 PM CDT SAT SEP 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THE AFTERNOON FOR CAMERON...WILLACY...HIDALGO...STARR AND ZAPATA COUNTIES. HEAVY RAIN BANDS MOVING INLAND IN ASSOCIATED WITH A TROPICAL LOW PRESSURE AREA OVER THE SOUTHWEST GULF OF MEXICO WILL HAVE THE POTENTIAL TO PRODUCE FLOODING WITH RAINFALL AMOUNTS OVER 3 INCHES IN SOME LOCATIONS. THERE IS A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES TODAY. HIGH SURF ADVISORY REMAINS IN EFFECT TODAY AS WAVES INCREASE AND APPROACH 7 FEET ALONG THE SURF ZONE LATER TODAY. A COASTAL FLOOD ADVISORY REMAINS IN EFFECT TO MINOR OVER WASH OF TIDES LATER THIS AFTERNOON AND TONIGHT .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AN ELEVATED RISK OF RIP CURRENTS IS EXPECTED THROUGH AT LEAST TUESDAY. SHOWERS AND THUNDERSTORMS REMAIN IN THE FORECAST SUNDAY THROUGH WEDNESDAY WITH SOME OF THESE STORMS PRODUCING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REMAIN ALERT FOR CHANGING CONDITIONS AND RELAY ANY OBSERVED SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE. GMZ130-132-135-150-155-170-175-142115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 408 PM CDT SAT SEP 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS TODAY. SOUTHEAST WINDS NEAR 20 KNOTS AND SEAS APPROACHING 7 FEET TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ARE ASKED TO RELAY SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Sep 13, 12:58 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 1258 PM CDT SAT SEP 13 2014 TXZ253>257-131830- HIDALGO-INLAND CAMERON-COASTAL CAMERON-COASTAL WILLACY-INLAND 1258 PM CDT SAT SEP 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... CAMERON COUNTY IN DEEP SOUTH TEXAS. HIDALGO COUNTY IN DEEP SOUTH TEXAS. WILLACY COUNTY IN DEEP SOUTH TEXAS. UNTIL 130 PM CDT... AT 1251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS...20 MILES SOUTH OF MCALLEN...MOVING NORTHWEST AT 25 MPH. AFTERNOON CONVECTION IS ALSO DEVELOPING OVER PORTIONS OF CAMERON...HIDALGO...AND WILLACY COUNTIES AND COULD BECOME STRONG. THESE STORMS ARE CAPABLE OF PRODUCING... GUSTY WINDS OF 30 TO 40 MPH. TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. LOCATIONS IMPACTED INCLUDE... MCALLEN. WESLACO. VILLA VERDE. SOUTH ALAMO. ALAMO. SAN JUAN. LOPEZVILLE. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && 54
Special weather statement, Sep 13, 1:42 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 142 PM CDT SAT SEP 13 2014 TXZ253>257-131930- HIDALGO-INLAND CAMERON-COASTAL CAMERON-COASTAL WILLACY-INLAND 142 PM CDT SAT SEP 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR... CAMERON COUNTY IN DEEP SOUTH TEXAS. HIDALGO COUNTY IN DEEP SOUTH TEXAS. WILLACY COUNTY IN DEEP SOUTH TEXAS. UNTIL 230 PM CDT... AT 139 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG GUSTY SHOWERS WITH EMBEDDED THUNDERSTORMS...OVER NORTHERN CAMERON COUNTY AND EASTERN HIDALGO COUNTIES...MOVING WEST AT 25 MPH. THESE STORMS ARE CAPABLE OF PRODUCING... GUSTY WINDS OF 30 TO 40 MPH. TORRENTIAL RAINFALL RATES OF ONE TO TWO INCHES PER HOUR. MONITOR NOAA WEATHER RADIO...LOCAL MEDIA...OR WEATHER.GOV FOR UPDATES. && 54
Local storm report, Sep 13, 3:21 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
321 PM CDT SAT SEP 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 PM FLASH FLOOD 2 NNW PHARR 26.21N 98.19W
09/13/2014 HIDALGO TX LAW ENFORCEMENT
ROAD CLOSED AT SUGAR ROAD AND POLK AVENUE IN PHARR DUE
TO FLASH FLOODING.
&&
EVENT NUMBER BRO1400059
BIRCHFIELDLocal storm report, Sep 13, 3:32 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
332 PM CDT SAT SEP 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM FLASH FLOOD MERCEDES 26.15N 97.92W
09/13/2014 HIDALGO TX EMERGENCY MNGR
EM REPORTED FLASH FLOODING AT 8 STREET AND MISSOURI AVE
IN MERCEDES.
&&
EVENT NUMBER BRO1400060
MTLocal storm report, Sep 13, 3:45 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
345 PM CDT SAT SEP 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0344 PM FLASH FLOOD 2 SW SOUTH ALAMO 26.13N 98.13W
09/13/2014 HIDALGO TX EMERGENCY MNGR
EMERGENCY MANAGER REPORTED ROAD CLOSED ON SOUTH ALAMO
ROAD SOUTH OF BUSINESS 83.
&&
EVENT NUMBER BRO1400061
BIRCHFIELDLocal storm report, Sep 13, 4:02 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
402 PM CDT SAT SEP 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM FLASH FLOOD 1 ENE SAN JUAN 26.19N 98.15W
09/13/2014 HIDALGO TX PUBLIC
CARS LOCATED AT FRONTAGE AND STEWART ROAD IN SAN JUAN
ARE HALF WAY SUBMERGED DUE TO FLASH FLOODING.
&&
EVENT NUMBER BRO1400062
BIRCHFIELDThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 13, 4:12 AM CDT | Special Marine Warning | BRO | 48 min | |
| Sep 13, 1:25 PM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Willacy | 3 hr |
| Sep 13, 3:03 PM CDT | Special Marine Warning | BRO | 57 min | |
| Sep 13, 3:10 PM CDT | Flash Flood Warning | BRO | Hidalgo | 80 min |
| Sep 13, 3:19 PM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Sep 13, 3:24 PM CDT | Flash Flood Warning | BRO | Hidalgo | 2 hr |
| Sep 13, 3:36 PM CDT | Tornado Warning | BRO | Willacy | 24 min |
| Sep 13, 3:48 PM CDT | Tornado Warning | BRO | Hidalgo | 12 min |
| Sep 13, 3:51 PM CDT | Special Marine Warning | BRO | 84 min | |
| Sep 13, 3:54 PM CDT | Tornado Warning | BRO | Kenedy, Willacy | 16 min |
| Sep 13, 4:15 PM CDT | Areal Flood Advisory | BRO | Kenedy | 2 hr |
| Sep 13, 4:42 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Kenedy, Starr, Willacy | 93 min |
| Sep 13, 5:08 PM CDT | Special Marine Warning | BRO | 97 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.